# SDR UALA2013040202165

- Difficulty date: April 1, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 47,428 hours, 10,265 cycles
- Engine: Pwa PW4077
- System (JASC): 2140 · Heating System
- Part: Control Switch
- Condition: Faulty
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMP CONTROL FOR AFT GALLEY FLOOR LOOSE.  CONFIRMED THAT THE GALLEY HEATER SWITCH IS BAD.  PULLED AND CAPPED C-B.  REPLACED CONTROL SWITCH ASSY, TESTED GALLEY HEATING SYSTEM.
